# SDR CALA2022122303481

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N2725U
- Make and model: Boeing 737-8
- Aircraft serial: 43465
- Aircraft time: 4,664 hours, 1,678 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Condition: Vibration
- Location: Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION REPORT  COMM PANEL DOOR ON AIRCRAFT RIGHT LEFT OPEN FROM KEWR TO KORD FOUND COMM/GROUND POWER DOOR OPEN ON ARRIVAL. CLOSED DOOR AND FO UND NO DAMAGE TO DOOR. ALL 3 LATCHES ARE SERVICABLE. PERFORMED W ALK AROUND AIRCRAFT OK FOR SVC.
